# SDR SB04161

- Difficulty date: December 5, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: A/C Distr Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MCO FLT1222 EN ROUTE FROM PBI TO DCA, AT FL370, THE CABIN ALTITUDE WARNING HORN SOUNDED. CREW COULD NOT CONTROL CABIN ALTITUDE AND BOTH PACKS WERE ACTING ABNORMAL.  THEY ALSO RECEIVED A DUCT OVERHEAT.  CREW ACCOMPLISHED AN EMERGENCY DESCENT TO REGAIN CONTROL OF CABIN.  FLIGHT DIVERTED TO MCO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND CONTROL CABIN DUCTING DISCONNECTED AT DISTRIBUTION PLENUM AREA, AFT OF FORWARD CARGO BAY.  RECONNECTED AND SECURED WITH CLAMPS.  OPERATED PACKS.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  ALSO, REMOVED AND REPLACED THE LEFT AND RIGHT AIR CYCLE MACHINES DUE TO COOLING PROBLEMS AND PERFORMANCE DURING PRESSURIZATION CONFIDENCE CHECK. OPERATIONAL CHECK AND LEAK CHECK GOOD.
